# SDR 20000619AP010

- Difficulty date: March 1, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

VCV - DURING TAKEOFF, THE NR 3 ENGINE COMPRESSOR STALLED AND HIGH VIBRATION WAS NOTED.  ABORTED TAKEOFF, RETURNED TO BLOCK.  MAINTENANCE FERRIED TO IND.  ENGINE NR 3 WAS REPLACED.  (M)
